A common fixed point theorem for weakly compatible maps satisfying common property (E.A) and implicit relation in intuitionistic fuzzy metric spaces


School of Mathematics and Computer Applications, Thapar University, Patiala (Punjab), India


In this paper, employing the common property ($E.A$), we prove a common fixed theorem for weakly compatible mappings via an implicit relation in Intuitionistic fuzzy metric space. Our results generalize the results of S. Kumar [S. Kumar, Common fixed point theorems in Intuitionistic fuzzy metric spaces using property (E.A), J. Indian Math. Soc., 76 (1-4) (2009), 94-03] and C. Alaca et al. [C. Alaca, D. Turkoglu and C. Yildiz,  Fixed points in Intuitionistic fuzzy metric spaces, Chaos Solitons and Fractals, 29 (2006), 1073-1078].


  • Receive Date: 25 May 2013
  • Revise Date: 14 May 2014
  • Accept Date: 17 October 2014
  • First Publish Date: 29 January 2015